MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA CAPIOX RX OXYGENATOR; OXYGENATOR, CARDIOPULMONARY BYPASS

TERUMO CORPORATION, ASHITAKA CAPIOX RX OXYGENATOR; OXYGENATOR, CARDIOPULMONARY BYPASS
Catalog Number CX*RX05RW
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/25/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D4: udi - the di portion was provided.The actual device was discarded by the involved facility.Therefore the investigation was limited to user facility information and evaluation of a retention sample from the involved product code/lot number combination.Visual inspection did not find any obvious anomalies in the appearance.The blood pathway was filled with saline solution and pressurized at 2.0kgf/cm2, no leak was confirmed.The water pathway was filled with water and pressurized at 3.0kgf/cm2, no leak was confirmed.A review of the device history record and the product release decision control sheet of the involved product/lot # combination was conducted with no relevant findings.A search of the complaint file did not find any other report with the involved product code/lot# combination.There is no evidence that this event was related to a device defect or malfunction.The retention sample was confirmed to be normal product.An exact cause for the reported event cannot be definitively determined.Terumo medical products (tmp) (importer) registration no.2243441 is submitting this report on behalf of ashitaka factory of terumo corporation (manufacturer) registration no.9681834.Exemption number e2015022.All available information has been placed on file in quality assurance at the manufacturing facility for appropriate tracking, trending and follow-up.H3 other text : actual device was discarded.
 
Event or Problem Description
The user facility reported that the oxygenator device was found to have been broken while in use.

Brand Name
CAPIOX RX OXYGENATOR
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, shizuoka 418
JA  418
MDR Report Key6194961
Report Number9681834-2016-00298
Device Sequence Number16322950
Product Code DTZ
UDI-Device Identifier04987350763471
UDI-Public04987350763471
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K022115
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/21/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Catalogue NumberCX*RX05RW
Device Lot Number160421
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2016
Initial Report FDA Received Date12/21/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;